# SDR F3LA99163

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 960-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSON ON STRINGER 26L, BS 960 - BS 970.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-10-3, FIG 1, DETAIL 7.  (M)
